Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Combinatorial functions and indecomposable cardinals


Author: Erik Ellentuck
Journal: Proc. Amer. Math. Soc. 57 (1976), 311-317
MSC: Primary 02K05; Secondary 02F45
DOI: https://doi.org/10.1090/S0002-9939-1976-0409177-1
MathSciNet review: 0409177
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Combinatorial functions are used to replace indecomposable cardinals in certain types of set theoretic arguments. This allows us to extend decidability results from nonchoice set theories to set theories with a principle of linear ordering.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02K05, 02F45

Retrieve articles in all journals with MSC: 02K05, 02F45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0409177-1
Keywords: Combinatorial function, indecomposable cardinal
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society